| Model Number |
20-9438AIV2 |
| Medical Device Problem Codes |
Break (1069); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported via maude adverse event report number (b)(4), ¿keo flushed appropriately before medication administration.Patient's (pt) last medication to give through keo was metamucil.Metamucil was dissolved and mixed thoroughly with water prior to administering.While using syringe to administer metamucil, rn (registered nurse) was unable to push entire contents of medication through keo and met resistance.After such, another syringe of water was used to attempt to flush contents of tube.After not working and still meeting resistance, a 6ml syringe was used to flush the tube in order to further dissolve the metamucil stuck in the tube.After attempting such, keo had ripped into two separate pieces and rn suctioned pt orally and through trach immediately to maintain airway.¿.
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record and udi are in-progress.Link to fda maude report https://www.Accessdata.Fda.Gov/scripts/cdrh/cfdocs/cfmaude/detail.Cfm? mdr foi-id = (b)(4).All information reasonably known as of 30 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Additional Manufacturer Narrative
The device history record for the reported lot number, 30288572, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 19-sep-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.